Title: Against conflation
Authors: De Belder, Marijke # ×
Issue Date: 2014
Publisher: W. de Gruyter
Series Title: Theoretical Linguistics vol:40 issue:3/4 pages:331-342
ISSN: 0301-4428
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Formal and Computational Linguistics (ComForT), Campus Brussels
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science